MathSciNet Relay Station
MathSciNet bibliographic data
MR1990753 (2004m:03139) 03C60 (12H05)
Hrushovski, E.; Itai, M. On model complete differential fields. Trans. Amer. Math. Soc. 355 (2003), no. 11, 4267–4296 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement